# SDR DLL19991417

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUT DOWN A/C.  RETURNED TO LAX DUE TO A LOOP FIRE WARNING NR 1 ENGINE.  B-LOOP ON DEFERRAL.  REPLACED LOWER GEARBOX LOOP.
